Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (394 KB) | Metadata | Table of Contents | PRIMS summary
Volume 12, Issue 99, 1976, pp. 491–495
DOI: 10.2977/prims/1195196625

Published online: 1976-12-31

On Lorentz Invariant Distributions

Yu. M. Zinoviev[1]

(1) Steklov Mathematical Institute, Moscow, Russian Federation

No abstract available for this article.

No keywords available for this article.

Zinoviev Yu.: On Lorentz Invariant Distributions. Publ. Res. Inst. Math. Sci. 12 (1976), 491-495. doi: 10.2977/prims/1195196625